# SDR SWAA002665

- Difficulty date: December 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,106 hours, 65,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355117
- Part serial: 17425278
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE PRESS LOW. R&R EVAC SLIDE ASSY PER MM.
